MAUDE Adverse Event Report: EDWARDS LIFESCIENCES CARPENTIER-EDWARDS PERIMOUNT MAGNA MITRAL EASE PERICARDIAL BIOPROSTHESIS; REPLACEMENT HEART-VALVE

EDWARDS LIFESCIENCES CARPENTIER-EDWARDS PERIMOUNT MAGNA MITRAL EASE PERICARDIAL BIOPROSTHESIS; REPLACEMENT HEART-VALVE
Model Number 7300TFX
Medical Device Problem Codes Incomplete Coaptation (2507); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient with a 31mm 7300tfx valve implanted in the mitral position after an implant duration of 11 years, 9 months due to unknown reason.Valve-in-valve procedure was attempted but aborted due to distorted patient anatomy.Additional information later reported that the patient later underwent mitral valve replacement at another facility, device implanted in replacement was not provided.
 
Additional Manufacturer Narrative
The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Additional Manufacturer Narrative
Updated sections: b5, d6b, g3, g6, h2, h4, h6 component code, device code(s), investigation findings, and investigation conclusions.A device history record (dhr) review is not required because there is no allegation of a malfunction which could be related to a manufacturing non-conformance and/or one was not suspected or confirmed through investigation; no labeling non-conformance/deficiency; no device-related infection; and no evidence of a product failure with regard to design, reliability, or use error.Svd is an acquired condition, intrinsic to bioprosthetic valves, characterized by deterioration of the leaflets or supporting structures, leading to thickening, calcification, tearing, or disruption of the prosthetic valve materials.These changes result in valvular dysfunction manifesting as stenosis and/or regurgitation with a consequent drop in hemodynamic efficacy of the valve.Svd commonly occurs with a considerably increased rate after 10 years.Prior investigations and extensive literature review have shown that it is predominantly related to patient factors and implant duration rather than to manufacturing issues.There is no evidence to suggest a manufacturing defect caused or contributed to the reported event.Based on the information available, the most likely cause is patient factors, including an implant duration of 10 or more years.
 
Event or Problem Description
It was reported and per investigation that a patient with a 31 mm 7300tfx valve implanted in the mitral position explanted after an implant duration of 11 years, 9 months due to intravalvular regurgitation with prolapse leaflet.Valve-in-valve procedure was attempted but aborted due to distorted patient anatomy.Additional information later reported that the patient underwent mitral valve replacement 5 days later at another facility, device implanted was a 33 mm non-edwards valve.Patient was discharged to home with home health on pod # 8.Per additional information, there was tee showed posterior intravalvular regurgitation.There is no pvl or rocking or dehiscence of the valve.The anterior leaflet prolapses into la during systole with large flail gap.

Brand Name
CARPENTIER-EDWARDS PERIMOUNT MAGNA MITRAL EASE PERICARDIAL BIOPROSTHESIS
Common Device Name
REPLACEMENT HEART-VALVE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES LLC
1 edwards way
irvine CA 92614
Manufacturer Contact
jason reves
1 edwards way
mle fl2
irvine, CA 92614
9492503859
MDR Report Key24613211
Report Number2015691-2026-13257
Device Sequence Number13315636
Product Code DYE
UDI-Device Identifier00690103186284
UDI-Public(01)00690103186284(17)170318
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P860057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/18/2017
Device Model Number7300TFX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/19/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening; Hospitalization;
Patient Age72 YR
Patient SexFemale